# SDR 2007UALA05340

- Difficulty date: December 27, 2007
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 39,413 hours, 10,948 cycles
- Engine: Pwa PW2037
- System (JASC): 7530 · Compressor Bleed Control
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THIN PIECES OF METAL IN HI-STAGE VALVE NR 1 ENGINE.  REPLACED HIGH STAGE VALVE AND HIGH STAGE CONTROLLER, ALSO ACCOMPLISHED A BOROSCOPE WITH NO DAMAGE NOTED TO INTERNAL AREAS.  NO FURTHER DAMAGE WAS FOUND.
